# SDR CALA2016010894981

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 99,523 hours, 15,582 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT STRINGER 37 RT & BS 654+44, JUST AFT OF FWD CARGO DOOR.  REPAIRED FUSELAGE SKIN IAW SRM 53-00-01 FIG 201 REPAIR 12.
